# SDR ASOA201701111042

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 670530002916
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOORBEAM CORRODED BETWEEN FS 1015-1031.  CUT AND FABRICATED REPAIR PARTS IAW SRM SUPPLEMENT 53-00-41. PERFORMED EDDY CURRENT OF FLOORBEAM CUT EDGES IAW NDTM PT 1 51-20-06-250-A01. NO INDICATIONS NOTED AT THIS TIME. INSTALLED REPAIRED PARTS IAW SRM SUPPLEMENT 53-00-41 & REO 670-53-61-1317. APPLIED CIC TO FLOORBEAM AT LBL9 FS 977-1037 IAW SRM 51-21-11-001-001-A01. REPAIRED FLOORBEAM IAW EC/TC EO 700-53-10-00003.
